MathSciNet Relay Station
MathSciNet bibliographic data
MR2327025 (2008k:28004) 28A80 (31A15)
O'Neil, Toby C. The Hausdorff dimension of visible sets of planar continua. Trans. Amer. Math. Soc. 359 (2007), no. 11, 5141–5170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement